No Cover Image

Journal article 388 views 95 downloads

Reconstructing rational stable motivic homotopy theory

Grigory Garkusha Orcid Logo

Compositio Mathematica, Volume: 155, Issue: 7, Pages: 1424 - 1443

Swansea University Author: Grigory Garkusha Orcid Logo

Published in: Compositio Mathematica
ISSN: 0010-437X 1570-5846
Published: Cambridge University Press [University Publisher]Foundation Compositio Mathematica [Client Organisation]London Mathematical Society [Society Publisher] 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa50767
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2019-06-08T20:56:20Z
last_indexed 2021-01-07T04:12:32Z
id cronfa50767
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2021-01-06T16:23:23.8697809</datestamp><bib-version>v2</bib-version><id>50767</id><entry>2019-06-08</entry><title>Reconstructing rational stable motivic homotopy&#xA0;theory</title><swanseaauthors><author><sid>7d3826fb9a28467bec426b8ffa3a60e0</sid><ORCID>0000-0001-9836-0714</ORCID><firstname>Grigory</firstname><surname>Garkusha</surname><name>Grigory Garkusha</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2019-06-08</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Compositio Mathematica</journal><volume>155</volume><journalNumber>7</journalNumber><paginationStart>1424</paginationStart><paginationEnd>1443</paginationEnd><publisher>Cambridge University Press [University Publisher]Foundation Compositio Mathematica [Client Organisation]London Mathematical Society [Society Publisher]</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0010-437X</issnPrint><issnElectronic>1570-5846</issnElectronic><keywords/><publishedDay>7</publishedDay><publishedMonth>7</publishedMonth><publishedYear>2019</publishedYear><publishedDate>2019-07-07</publishedDate><doi>10.1112/S0010437X19007425</doi><url>https://www.cambridge.org/core/journals/compositio-mathematica/article/reconstructing-rational-stable-motivic-homotopy-theory/82617A1E778DAEB69789827B05B9DC31</url><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2021-01-06T16:23:23.8697809</lastEdited><Created>2019-06-08T15:16:10.3326349</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Grigory</firstname><surname>Garkusha</surname><orcid>0000-0001-9836-0714</orcid><order>1</order></author></authors><documents><document><filename>0050767-19062019112859.pdf</filename><originalFilename>RationalSHrev.pdf</originalFilename><uploaded>2019-06-19T11:28:59.5070000</uploaded><type>Output</type><contentLength>376510</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2019-07-11T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs/></rfc1807>
spelling 2021-01-06T16:23:23.8697809 v2 50767 2019-06-08 Reconstructing rational stable motivic homotopy theory 7d3826fb9a28467bec426b8ffa3a60e0 0000-0001-9836-0714 Grigory Garkusha Grigory Garkusha true false 2019-06-08 SMA Journal Article Compositio Mathematica 155 7 1424 1443 Cambridge University Press [University Publisher]Foundation Compositio Mathematica [Client Organisation]London Mathematical Society [Society Publisher] 0010-437X 1570-5846 7 7 2019 2019-07-07 10.1112/S0010437X19007425 https://www.cambridge.org/core/journals/compositio-mathematica/article/reconstructing-rational-stable-motivic-homotopy-theory/82617A1E778DAEB69789827B05B9DC31 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2021-01-06T16:23:23.8697809 2019-06-08T15:16:10.3326349 College of Science Mathematics Grigory Garkusha 0000-0001-9836-0714 1 0050767-19062019112859.pdf RationalSHrev.pdf 2019-06-19T11:28:59.5070000 Output 376510 application/pdf Accepted Manuscript true 2019-07-11T00:00:00.0000000 true eng
title Reconstructing rational stable motivic homotopy theory
spellingShingle Reconstructing rational stable motivic homotopy theory
Grigory Garkusha
title_short Reconstructing rational stable motivic homotopy theory
title_full Reconstructing rational stable motivic homotopy theory
title_fullStr Reconstructing rational stable motivic homotopy theory
title_full_unstemmed Reconstructing rational stable motivic homotopy theory
title_sort Reconstructing rational stable motivic homotopy theory
author_id_str_mv 7d3826fb9a28467bec426b8ffa3a60e0
author_id_fullname_str_mv 7d3826fb9a28467bec426b8ffa3a60e0_***_Grigory Garkusha
author Grigory Garkusha
author2 Grigory Garkusha
format Journal article
container_title Compositio Mathematica
container_volume 155
container_issue 7
container_start_page 1424
publishDate 2019
institution Swansea University
issn 0010-437X
1570-5846
doi_str_mv 10.1112/S0010437X19007425
publisher Cambridge University Press [University Publisher]Foundation Compositio Mathematica [Client Organisation]London Mathematical Society [Society Publisher]
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
url https://www.cambridge.org/core/journals/compositio-mathematica/article/reconstructing-rational-stable-motivic-homotopy-theory/82617A1E778DAEB69789827B05B9DC31
document_store_str 1
active_str 0
published_date 2019-07-07T04:04:14Z
_version_ 1737027228703653888
score 10.897972